# SDR REXA201100287A

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 23,269 hours, 204,060 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING MCD ELECTRICAL BURNING SMELL FILLED FLIGHT DECK FOUND ELECTRICAL BURN ON GALLEY LIGHT FIXTURE.  DISCONNECTED GALLEY LIGHTS AND DEFERRED PER MEL 33-31-01 AUTH 43642 PLACARD INSTALLED.
